# SDR RAIA201606100002

- Difficulty date: June 6, 2016
- Submitted: June 10, 2016
- Operation: Air carrier
- Aircraft: N812HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145373
- Aircraft time: 37,047 hours, 32,457 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Cracked
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH SMELL OF SMOKE ORIGINATING IN CABIN NO VISUAL. INSPECTED FOUND CRACKED CONDENSER/MIXER. R & R CONDENSER/MIXER. OPS CHECK GOOD
